# SDR AU971468

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435D1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 466115
- Condition: Failed
- Location: Exh Turbo
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TURBOCHARGER FAILED. INVESTIGATION FOUND THAT THE EXHAUST TURBINE HAD BEEN SKIDDING ON THE REAR THRUST FACE.
